Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child have reddish eye and runny nose. Had stomach infection and was given darloc z. What is the reason?

hi, 2.10 year old toddler had stomach infection. so gave darloc z sachets, 1 per day for 3 day. noe stomach if fine but his right eye is slightly reddish and waterying ever 10 to 15 min.and also his right nostril is waterying/runninh. he is crying when his eye is waterying and saying eye is paining. so os it side effect of darolac z or some other infection.can give some home remedies for this eye problem.

Asked On : Thu, 2 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that your child is having viral infection.
Darolac-Z does not have this type of side effect.
Give him Syrup Benadryl or other decongestant syrup.
He will feel relief within an hour.
Continue 2-3 times a day for 2-3 days.
You can put antibiotic or some decongestant eye drops.
Avoid cold drinks.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor